Facebook Pixel
EmpowHER Guest

Next Choice

By Anonymous August 8, 2011 - 9:02pm
Rate This

Is it possible to get period the next day after using emergency contraception? I took next choice on August 3rd and began feeling cramps and some spotting on the 4th. Is this normal? My period was due to come on the 14/15 of August.

Add a Comment1 Comments

Hi Anon,

It is normal for your period to come earlier or later than usual when having taken Next Choice. Please read your pamphlet or visit http://www.mynextchoice.com/Consumer/wherelearn_PatEdu.asp
for more information on Next Choice and its side effects.

Best Wishes,


August 9, 2011 - 6:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!